Nurses Speak Out, #0016, 26/09/2021, RN. Clinical Call Handler, C0v Vaxxine Adverse Events, VIC, AHPRA Verified
By Staff Reporter
Nurses Speak Out #0016
RN. Clinical Call Handler, C0v Vaxxine Adverse Events, VIC.
I am a registered nurse in Melbourne with almost 33 years of experience.
I currently have a role as a clinical call handler for people that are experiencing side effects from c0v vaxxines.
The adverse events that have been reported to me are extremely concerning in both the types of reactions and the frequency of them.
Apart from the usual expected side effects of over, pain etc for 1 to 2 days, some of the reactions that have been reported to me multiple times include
*Delayed anaphylactic reactions involving respiratory distress, facial and tongue swelling, usually a rash, but not always, with onset occurring usually around 2 days after vaxxine, but has been up to 4 days post vaxxine.
* Chest heaviness, stabbing chest pains, palpitations and shortness of breath is reported to me several times a day every day usually in young people (male and female) post Pfizer 1st and 2nd dose.
* Heart palpitations are very commonly reported across all age groups( usually Pfizer)
* ongoing shortness of breath for 6 plus weeks post vaccination with no explanation
* unusual rashes that appear days to weeks after vaccination
* unexplained bruising that appear days to weeks after vaccination with both Pfizer and AZ ( commonly reported extensive bruising on legs)
* swollen, painful varicose veins
* persistent headaches for weeks after vaccination, sometimes severe but usually just annoyingly persistent
* heavy vaginal bleeding in post menopausal women ( mid to late 50’s) and menstrual disruption/ irregularities in younger women
* Blood noses post Pfizer is extremely common
* Burning pain in limbs, in several cases the pain is so severe that the person is unable to walk.
* numbness and tingling in arms and legs is very commonly reported up to 6 weeks post vaccination with both Pfizer and AZ
* leg / foot pain and swelling( symptoms strongly suggestive of DVT however I don’t get to follow up)
* severe vertigo and tinnitus ( Pfizer)
* numbness down one side of face (this is surprisingly common)
* uncontrollable muscle twitching/ spasms
* extreme lethargy that persists for months after vaxxine.
* Exacerbation of old injuries such as previously broken or sprained joints flare up or old scars become red and inflamed again.
* older Australians that have had Astrazeneca vaxxine and have been ok but then had flu vaxxine and have been extremely unwell since. I do believe there is a correlation between the 2 given within weeks of each other that is causing significant health decline in older people.
* people that have had stable auto immune disease but then once vaccinated their symptoms are markedly exacerbated or others with no previous history of immune disorders, I suspect develop an immune disorder post vaxxine
I am certain that these vaxxines are causing immune, neurological and blood clotting disorders resulting in significant harm to an unacceptably large amount of people.
There is more specific cases that I am aware of but for anominity I will not disclose them here. I am aware of ICU admissions post Pfizer vaccination in 3 different people as well as deaths of elderly nursing home residents within 24 hours of vaccination.
I am both concerned and frustrated that the medical profession is either unaware that these side effects are happening, or in many cases, not prepared to admit that they are in fact a result of the c0v vaxxines, (often medically gaslighting and putting down to anxiety), leaving these poor affected people desperately seeking help and answers, that in most cases, they probably won’t get either. I have tried to raise this issue on more than one occasion, but it falls on deaf ears.
contact us: firstname.lastname@example.org
309 total views